The shark teeth is a topological IFS-attractor

M. Nowak , Tomasz Szarek

Abstract

n/a
Author M. Nowak
M. Nowak,,
-
, Tomasz Szarek IM
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesSiberian Mathematical Journal, ISSN 0037-4466
Issue year2014
Vol55
No2
Pages296-300
Keywords in Englishfractal, iterated function system, IFS-attractor
DOIDOI:10.1134/S0037446614020128
URL http://link.springer.com/content/pdf/10.1134%2FS0037446614020128.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.447 (2) - 2014=0.404 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back